Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Elastic moduli of a medium with liquid-filled cracks


Authors: H. D. Garbin and L. Knopoff
Journal: Quart. Appl. Math. 33 (1975), 301-303
DOI: https://doi.org/10.1090/qam/99661
MathSciNet review: QAM99661
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. D. Garbin and L. Knopoff, The compressional modulus of a material permeated by a random distribution of circular cracks, Quart. Appl. Math. 30, 453-464 (1973)
  • [2] H. D. Garbin and L. Knopoff, The shear modulus of a material permeated by a random distribution of free circular cracks, Quart. Appl. Math. (this number)
  • [3] C. H. Scholz, L. R. Sykes and Y. P. Aggarwal, Earthquake prediction: a physical basis, Science 181, 803-810 (1973)


Additional Information

DOI: https://doi.org/10.1090/qam/99661
Article copyright: © Copyright 1975 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website